Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The work of Einsiedler, Katok and Lindenstrauss on the Littlewood conjecture


Author: Akshay Venkatesh
Journal: Bull. Amer. Math. Soc. 45 (2008), 117-134
MSC (2000): Primary 11J13, 37A35, 33A45, 11H46
Published electronically: October 29, 2007
MathSciNet review: 2358379
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 11J13, 37A35, 33A45, 11H46

Retrieve articles in all journals with MSC (2000): 11J13, 37A35, 33A45, 11H46


Additional Information

Akshay Venkatesh
Affiliation: Department of Mathematics, Courant Institute, New York University, New York, New York 10012

DOI: http://dx.doi.org/10.1090/S0273-0979-07-01194-9
PII: S 0273-0979(07)01194-9
Received by editor(s): May 11, 2007
Received by editor(s) in revised form: May 28, 2007
Published electronically: October 29, 2007
Additional Notes: This article is based on a lecture presented January 7, 2007, as part of the Current Events Bulletin at the Joint Mathematics Meetings in New Orleans, LA
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.